# SDR SWAA2024091225585

- Difficulty date: August 13, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FSD STUB FRAME BS301; .75' ABOVE SEAL DEPRESSOR; 1' IN LENGTH (MARKED)<[01] CORRECTED STATUS OF STEP 3;[02] REMOVED OLD FSD UPPER STUB FRAME PER SRM 51-40-02-0G-0 AND RECEIVED FROM TOOL ROOM NEW UPPER STUB FRAME P/N 141A8370U13 BN 271348. LOCATED AND DRILLED NEW UPPER STUB FRAME PER SRM 51-40-05-0G-0 AND BOEING DWG 141A8370 REV: D. AND INSTALLED FSD UPPER STUB FRAME PER SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV. D.;[03] VERIFIED CORRECTIVE ACTION
